# SDR HALA2021032600058

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 31,147 hours, 4,936 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 4R DOOR DIFFICULT TO DISARM. CORRECTIVE ACTION: REMOVED DEBRIS. (7261048)
